RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 1  


Partial Differential Equations
An asymptotic estimate in $L_2$ for the Riesz means of the spectral function of an elliptic operator
R. R. Ashurov
3
Solution of a problem with an oblique derivative for a parabolic equation by the method of boundary integral equations
E. A. Baderko
14
An analogue of the Bitsadze–Samarskiǐ problem for a third-order parabolic-hyperbolic equation
D. Bazarov
21
Necessary and sufficient conditions for the solvability of the Cauchy problem for some classes of nonlinear evolution equations
B. A. Bubnov
27
Stabilization of means of the solution of the Cauchy problem for hyperbolic equations in a space of negative curvature
V. N. Denisov
34
Spectral approach to asymptotic diffusion problems
V. V. Zhikov
44
$L_2$-solvability of boundary value problems for equations of mixed type
N. Yu. Kapustin
50
On the theory of nonlocal problems for the Laplace equation
K. Yu. Kishkis
59
Summability of spectral expansions that correspond to the nonselfadjoint Schrödinger operator. I
A. S. Makin
65
On the construction of stable and stabilizing systems with distributed parameters
K. V. Mal'kov
74
Global bifurcation of solutions of some nonlinearizable eigenvalue problems
A. P. Makhmudov, Z. S. Aliyev
89
Disposition of the spectrum of the Tricomi problem for the Lavrent'ev–Bitsadze equation
E. I. Moiseev
97
Some inverse initial-boundary value problems for nonstationary linearized Navier–Stokes equations
A. I. Prilepko, I. A. Vasin
106
On the theory of equations of mixed parabolic-hyperbolic type with a spectral parameter
K. B. Sabitov
117
Eigenvalues and eigenfunctions of some nonlocal boundary value problems
A. L. Skubachevskii
127
Higher-order elliptic systems
A. P. Soldatov
136
Control in nonlocal boundary value problems
V. N. Sushch
145
Solvability of a characteristic problem for second-order degenerate hyperbolic systems
S. S. Kharibegashvili
154

Short Communications
The basis property of some systems of functions
B. T. Bilalov
163
Membership in class $W_2^1$ of the classical solution of the Dirichlet problem for second-order elliptic systems
V. M. Govorov, È. K. Safiev
165
On the completeness of root functions of some boundary value problems
Ya. N. Mamedov
167
Completeness of a system of root functions of the Tricomi problem for the Lavrent'ev–Bitsadze equation
E. I. Moiseev
170
The Riesz basis of the Bitsadze–Samarskiǐ spectral problem with infinitely multiple eigenvalues
M. A. Mustafin
172
Interpolation of Besov classes and absolute convergence of Fourier series
V. S. Serov
174
On the asymptotics of the energy of random sources of oscillations for an abstract Cauchy problem
F. V. Srumova
177
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020